MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM; APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM; APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Model Number 241.903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due to non-union of the proximal humerus on an unknown date.A 5 hole locking compression plate (lcp) humerus plate and unknown screws were removed and replaced with a 5 hole long proximal humerus plate.There was no reported malfunction against the explanted plate and screws.It is unknown if there was surgical delay or patient consequence.This report is for one (1) 3.5mm lcp proximal humerus plate.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP® PROXIMAL HUMERUS PLATE-STANDARD 5H SHAFT/114MM
Common Device Name
APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7754965
Report Number2939274-2018-53206
Device Sequence Number1938522
Product Code KTW
UDI-Device Identifier10886982167637
UDI-Public(01)10886982167637
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K011815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.903
Device Catalogue Number241.903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR